It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Depression...........

Depression...........

[ Back to Messages ]

Message

Posted by Mark on December 14, 2000 at 11:47:50:

My name is mark im 23 years old and i am extremely depressed because of a chemical imbalancein my brain. I have been depressed for six years now,i have been on many medications and talked to many doctors and i have also had 12 treeatments of ECT done. The depression is so bad i have to force myself to eat and go out with my freinds and other things like taking showers. All i really do is watch tv. I feel like im am a looser and i am the only one feeling like this,i had one good result a couple of years ago. i was taking prozac but the side affect was killing me. i have allergies i don't know if that is the cause but when i was taking prozac i had an urgency to go to the bathroom all the time and extremelly pain full when i urinated. I thought i had something wrong with me, so i went to a urlogist and i had a scopping done and there was nothing wrong with me, so i decided to stop prozac and eventually the pain started going away. After all it was the prozac. Thank God it was because the pain was so bad. What i am tryting to say is that i don't know what else to do. I can't do another day living like this. The only reason im still here is because i saw the news the other night it was an operation called vegas nerve stimulator they put into your chest.It is like a pacemaker. For some reason i have hopes for that.I want to know what i should do? And if anyone is thinking of also getting the operation done Please email me,And if anyone had the same reaction on prozac please do the same.

Thank You,
mark


Follow Ups




All times are GMT -7. The time now is 08:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!